ADVIL LIQUID CAPSULES 40

ADVIL LIQUID CAPSULES 40

Don’t let pain stop your day. Get fast and effective pain relief when you need it most with fast-acting Advil Liquid Capsules.
  • Fast-acting pain relief
  • Relieves acute pain associated with inflammation
  • Liquid form of ibuprofen in a soft capsule shell
  • Absorbed faster than Advil Tablets
  • Relieves fever
Advil Liquid Capsules get absorbed quickly to relieve many aches and pains fast. It contains 200mg of ibuprofen in a liquid form inside a soft capsule shell. Because it is already in this format, each Advil Liquid Capsule is absorbed into your system faster compared to regular ibuprofen tablets.*
What Does it Relieve?
Advil Liquid Capsules temporarily relieves pain and discomfort from common pains such as:
  • Headache
  • Migraine headache
  • Period Pain
  • Dental Pain
  • Sore Throat
  • Minor Arthritis Pain
  • Pain associated with the common cold and flu
Advil Liquid Capsules temporarily relieves acute pain where inflammation is present such as:
  • Back Pain
  • Neck Pain
  • Muscle Pain
Advil Tablets also reduce fever.
Dosage information:
  • Begin by taking 1-2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules. Repeat dose if necessary after 4-6 hours.
  • Do not exceed 6 capsules in 24 hours.
  • Do not give to children under 12 years.
Active Ingredient:
Each liquid capsule contains ibuprofen 200mg
Who can use this product?
This product is suitable for adults and children aged 12 years and over

Reviews

There are no reviews yet.

Be the first to review “ADVIL LIQUID CAPSULES 40”

Your email address will not be published. Required fields are marked *